MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P10P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The site contacted berlin heart clinical affairs (ca) on 2026-01-21 to report that the patient was presented with facial twitching and eye deviation on (b)(6) 2026.Head ct performed on the same day showed a subacute infarct in the left frontal lobe in the distribution of the anterior division of the left middle cerebral artery.There are small areas of subacute infarcts seen in a paramedian location of the right cerebral hemisphere consistent with watershed territory infarcts.There is no intraparenchymal hemorrhage, mass, or midline shift.There is no hydrocephalus or extracerebral fluid collection.The calvarium is intact.The visualized portions of the orbits, paranasal sinuses, mastoid air cells, and sella are normal.Cranial ultrasound showed no abnormalities.Upon eeg findings, there were numerous electrographic seizures independently arising from right and left central head region.These seizures occurred at a frequency of once in 2 hours with the last seizures occurred at the previous event.The berlin excor blood pump functioned as intended maintaining full fill and eject.Deposits were noted in the pump before and after the event.
 
Additional Manufacturer Narrative
The berlin excor blood pump functioned as intended maintaining full fill and eject.Deposits were noted in the pump before and after the event.The excor blood pump pu valves; 10 ml in/out; ø 6 mm, s/n (b)(6) was used on the patient from (b)(6) 2025 to date.The event occurred on 2026-01-16, which is (30 days) after the pump was placed on the patient being supported with an excor ikus driving unit.We have reviewed the production records of the excor blood pump.This pump was produced according to our specifications.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
MDR Report Key24309073
Report Number3008454189-2026-00003
Device Sequence Number9652326
Product Code DSQ
UDI-Device Identifier04260090040102
UDI-Public(01)04260090040102(17)280224
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
Report Date (Section F) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP10P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/21/2026
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer01/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO
Patient SexFemale
Patient Weight4 KG
Date Report Sent to FDA02/10/2026